# SDR REXA2022072601658

- Difficulty date: June 23, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ANGLE CORRODED AT F.S.265 BETWEEN 26L AND 26R	REMOVED AND REPLACED FS 265 STIFFENING ANGLE I.A.W CRJ 900 SRM 51-40-11-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
